Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high Baseball85

Posted by CamW on February 26, 2013, at 13:52:53

In reply to Re: Lexapro dose too high, posted by Baseball85 on February 26, 2013, at 12:44:41

BB85 - Your doctor is correct that splitting the Lexapro (escitalopram) will give you slightly lower blood levels, as the med's half-life is approximately 30 hours, so should cover you for the full day. Any anxiety with the full dose should wane within a couple of hours of taking it (except during start-up or dose increases).

Since the agitation started only 3 days ago, I'd guess that the agitation is a result of the disorder's cyclical nature. It may decrease over the next week or so.

I find that a regular, adult, maintenance dose of Lexapro is usually 20mg/day, but stick with the 15mg for a couple weeks, yet; unless you doctor says otherwise. Usually SSRI increases should be done slowly. Some people do do well at 10mg, but most will require 20mg/day.

Hang in there & give it a bit. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CamW thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038904.html